# SDR AUS20020172

- Difficulty date: February 6, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cessna TU206F
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: MS28775329
- Condition: Failed
- Location: Nose/Tail Landin
- Component: Nose/Tail Landin
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR OLEO LEG MAIN SEAL PNO MS28775-329 ROLLED AND SPLIT IN THREE PLACES.
